# SDR SWIA20250113004

- Difficulty date: October 4, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Isolation Valve
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74078-601R-53-61-7737 932EV MXCODEID59444-PR - FOUND SMALL CHAFE DAMAGE ON WINTERIZATION BEHIND THE 10TH STAGE ISOLATION VALVE ON THE FS 621 BULKHEAD VERTICAL STIFFENER AT BL 0.00. COMPLIED WITH REO 601R-53-61-7737 REV --, DATED 10-30-2021. TEMP REPAIR IS VALID FOR 4050 FH. PERMANENT REPAIR DUE BY TAT 38147.7, PART NUMBER:   - , SERIAL NUMBER: 8016, POSITION:      (C-CHECK RO 1/13/2025)    COMPLIED ALL THE STEPS OF THE REO 601R-53-61-8259 REV -- DATED 2024-11-25, PERMANENT REPAIR TO SMALL CHAFE DAMAGE ON WINTERIZATION BEHIND THE 10TH STAGE ISOLATION VALVE ON THE FS 621 BULKHEAD VERTICAL STIFFENER AT BL 0.00,  NO WEIGHT CHANGE, AS NO ADDITIONAL DAMAGE WAS REMOVED. COMPLIED WITH 51-900-1003-SKY
